Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compact and weakly compact composition operators on spaces of vector valued continuous functions


Authors: R. K. Singh and W. H. Summers
Journal: Proc. Amer. Math. Soc. 99 (1987), 667-670
MSC: Primary 47B38
DOI: https://doi.org/10.1090/S0002-9939-1987-0877036-3
MathSciNet review: 877036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the compact and weakly compact weighted composition operators on the Banach space $ {C_p}(T,X)$ of those continuous functions from a completely regular Hausdorff space $ T$ into a Banach space $ X$ which have relatively compact range.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38

Retrieve articles in all journals with MSC: 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0877036-3
Article copyright: © Copyright 1987 American Mathematical Society